Couple fixed point theorems for nonlinear contractions in cone metric spaces
No Thumbnail Available
Date
2010
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The notion of coupled fixed point is introduced by Bhaskar and Lakshmikantham (2006) in [13]. In this manuscript, some results of Lakshmikantham and Ciric (2009) in [5] are extended to the class of cone metric spaces. (C) 2010 Elsevier Ltd. All rights reserved.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254
ORCID
Keywords
Cone metric spaces, Fixed point theory
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
59
Issue
12
Start Page
3656
End Page
3668